# SDR SWIA2021062258874

- Difficulty date: April 11, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LBL 9 PAX SEAT TRACK FROM APPROX FS 409 +126 TO FS 559 +4 HAS THREE AREAS OF CORROSION AT APPROX FS 444, FS 474 AND FS 559 +4.     (C-CHECK - RO 6/19/21) / BLENDED *LBL 9 PAX SEAT TRACK FROM APPROX FS 409 +126 TO FS 559 +4 REF CRJ 200 SRM 51-21-06. FOUND TO BE  OUT OF LIMITS REF CRJ 200 SRM 53-21-49  REMOVED AND INSTALLED NEW SEAT TRACK PER REF CRJ 200 AMM 53-01-11-400-802
